Facebook Pixel

Morning After pill.2 Negative Test.No Period. Pregnant?

By August 25, 2012 - 5:39pm
Rate This

Hello eveyrone. This is what happened. On May 31st I had unprotected sex with my fiance but since we are not ready have children yet we went to Walmart and bought NextChoice the two tablet dose about 30 minutes after the incident. Six days later I had some bleeding that only lasted about 4 days. On the June 19th I received normal period. I don't quite recall when I had my period in July I think it came a week early on the 11th or on at normal time on the 16th. On the 23rd we had sex again but we used a condom but just your luck the condom broke and we had to buy one, in which was purchased about 2 hrs later. I do not recall if I was ovulating at the time of incident. Since I have a irregular periods I'm not quite sure when I ovulate. Six days later after taking the pill I bleed again but this time it come with blood clots and more heavy in which seemed a lot like my normal period. I have taken 2 pregnancy tests both came out negative although the second one i accident peed on the window but it said it had splash guard. It came out negative but it was a little bit faint. But the first pregnancy test I took at a clinic and the lady said it same out negative no faint lines but I didnt take the test with my first morning pee, but I did with the second one. Its almost about to 5 weeks since the incident and still nothing. I have had no pregnancy symptoms. But I have been experiencing some pms symptoms. Like my back hurting and breaking out which are usual signs that my period is approaching? I know this a lot of information but this situation has me really worried. SO this my question can the morning after pill make your period become this delayed? Is the bleeding that I had 6 days later after the 23rd was actually my period? Worst of is that I've fallen sick and I can't if the moodiness is due to me being sick or pms. Any input would be nice. NO rude comments, I'm not perfect and I'm bound to make mistakes its what makes me human. Oh and it normal for the vagina to hurt/ache/feel sore before your period is about to come. I've also felt some pain in my pelvic region like as if my period is about to start but I'm not sure I don't rely on it too much because I don't want to get my hopes up. Thank you so much for taking the time to read and answer this.

Add a Comment1 Comments

EmpowHER Guest


After you take the morning after pill, you should expect to have irregular periods for at least two cycles or two months. We cannot predict when you will have your period as everyone is different. If you are testing negative to pregnancy, I would not be concerned as your period may just be delayed due to the Pill.

Good Luck,


August 26, 2012 - 5:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!